# SDR DALA2017072805728

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1437-1443
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER ANGLES LT BS 1437 TO 1443, SIDE OF VENTRAL STAIRWAY MOVABLE CEILING.  AREA WAS REPAIRED IAW SRM 53-01, FIG 2.
